| Model Number |
Ø8X 30MM BC IF SCRW, VENTED |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 4/17/2024, it was reported by a sales representative via email that an ar-4030c-08 fastthread biocomposite interference screw broke during insertion.The broken fragments were completely removed.An ar-1380tc full thread cannulated biocomposite interference screw was then inserter, and it also broke at the top.The surgeon, however, was able to implant it successfully.This was discovered during an aclr procedure on (b)(6) 2024.The procedure was delayed fifteen minutes.The patient suffered no negative effects.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause can be attributed to misuse due to misaligned insertion or prying/leveraging the screw during insertion.